# SDR GTIA9700023

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Worn
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR WEB HAS TWO WEAR AREAS 1 INCH LONG OVER 50 PERCENT OF MATERIAL THICKNESS AT STATION 218 LBL 4 AND 7 ZF1.  CUT OUT DAMAGE AREA FABRICATED FILLERS AND DOUBLER INSTALLED IAW 53-01, 51-30-2.  (M)
